# SDR SWAA2023121222673

- Difficulty date: November 17, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 59,570 hours, 39,497 cycles
- System (JASC): 5700 · Wing Structure
- Part: Support Rod
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E PANEL 551FB AFT O/B PANEL SUPPORT ROD IS CORRODED<[01] REMOVED AND REPLACED CORRODED SUPPORT ROD ON PANEL 551FB AFT OF O/B END. IAW AMM 20-50-11-910-801 TABLE 208. INSTALLED LOCKWIRE ONTO SUPPORT ROD IAW AMM 20-10-44-400-801 STEP 3. C.  TORQUE WRENCH CAL ID: ATS2609. DUE DATE: 02/29/2024.;[02] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 1 AND MEASUREMENT TABLE.
